Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Undergone angioplasty, asymptomatic, have irritability. On clopitab, tonact, homocheck, flavedon. Reason?

My husband has undergone angioplasty three months back and is on medication till date. He is asymptomatic as per the doctor during the three followups that he had in these three months. He is on clopitab A 75, Tonact20, Pan 40, Homochek, Flavedon MR 35 and Prilomet R50. However I have noticed that he has become very irritable during these three months. Has it got anything to do with the side effects of medicines or the angioplasty. Please advice.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

as per the details u have given,
your husband having CAD with angioplasty done.. all the above drugs are used to prevent the further blocks in coronary arteries and they doesnt cause the side effects that could worry u..all the above drugs are strictly recommended .
i advise you to take him to a cardiologist and make him to check in blood pressure..
blood pressure issue/ work stress may be the cause for his irritability.
Answered: Tue, 5 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor